# SDR SWAA2025032698394

- Difficulty date: February 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 55) FORWARD CARGO; STA 500D; STR 21L; STRINGER CLIP GUSSET CRACKED COMMON TO BULKHEAD SUPPORT.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] APPLIED CIC IAW AMM 51-00-59/201;[02] VERIFIED STEP 1 AUDIT CW;[03] VERIFIED STEP 1 AUDIT CW
